Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mucus in the urine. No infection. Frequent urinary infections in the past

Good morning....I have an extensive history of UTI s....I just completed a round of antibiotics for one that I had caught very early....yesterday afternoon I was at the emergency room yet again with every symptom of a UTI...but lab tests came back negative for any type of infection...I had every symptom...they said there was a small amount of mucus though...I am very confused about what to do next
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, if you are symptomatic without any bacteuria or pyuria then probabely you need to repeat your urine test after a week once you have stopped taking antibiotics. You could take potchlor and drink plenty of fluid to decrease the cystitis. Empty your bladder at frequent intervals and you can also drink lots of cranberry juice. The mucous in urine is not suggestive of any infection. Take care
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor